MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW CLOSED HEAD 8.5 X 70MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-SWITZERLAND XIA 3 TITANIUM POLYAXIAL SCREW CLOSED HEAD 8.5 X 70MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 482378570
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/05/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; (b)(64) was the primary procedure.Product was implanted to treat for l4-iliac.Broken rod 6.0mm was discovered at l5-s1.On (b)(4), revision surgery was performed.During revision surgery closed screw 8.5x70 was found broken.It was replaced at l4-il.
 
Additional Manufacturer Narrative
The customer reported event was confirmed via correspondence with the sales representative.The device was not returned.Manufacturing history was reviewed and no issues were identified.Due to the device not being returned, a definite root cause cannot be determined.
 
Event or Problem Description
It was reported that; (b)(6) 2013 was the primary procedure.Product was implanted to treat for l4-illac.Broken rod 6.0mm was discovered at l5-s1.On (b)(6) 2017, revision surgery was performed.During revision surgery closed screw 8.5x70 was found broken.It was replaced at l4-il.

Brand Name
XIA 3 TITANIUM POLYAXIAL SCREW CLOSED HEAD 8.5 X 70MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6992762
Report Number3005525032-2017-00100
Device Sequence Number13777903
Product Code MNH
UDI-Device Identifier07613327002850
UDI-Public(01)07613327002850
Combination Product (Y/N)N
PMA/510(K) Number
K113666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number482378570
Device Catalogue Number482378570
Device Lot NumberB22635
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2017
Supplement Date Received by Manufacturer10/05/2017
Initial Report FDA Received Date11/01/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1